Alert archive / Michigan / Wind Advisories in 2008
Wind Advisory 7, NWS Detroit, MI
NWS Detroit, MI issued this wind advisory at Dec 14, 2008, 4:03 PM EST for 17 counties in Michigan. It took effect at Dec 15, 2008, 4:00 AM EST. It was in force for 9 hr.
The area
The counties it named.
The facts
- Issued
- Dec 14, 2008, 4:03 PM EST (21:03 UTC)
- In effect from
- Dec 15, 2008, 4:00 AM EST
- Expired
- Dec 15, 2008, 1:28 PM EST
- In force
- 9 hr
- Issued by
- NWS Detroit, MI
Counties Bay County, MI, Genesee County, MI, Huron County, MI, Lapeer County, MI, Lenawee County, MI, Livingston County, MI, Macomb County, MI, Midland County, MI, Monroe County, MI, Oakland County, MI, Saginaw County, MI, Saint Clair County, MI, Sanilac County, MI, Shiawassee County, MI, Tuscola County, MI, Washtenaw County, MI, Wayne County, MI
The radar
The Detroit radar (KDTX), 26 km from the middle of the area, began a volume at 21:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Detroit, MI (KDTX), launched 12:00Z, 9.1 hours before the alert went out and 25 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1226 m above ground
- 0-6 km bulk shear
- 53 kt
- 0-1 km storm-relative helicity
- 282 m²/s²
- 0-3 km storm-relative helicity
- 277 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS73 KDTX 142103 NPWDTX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI 403 PM EST SUN DEC 14 2008 ...HIGH WINDS ON MONDAY AFTER A STRONG COLD FRONT... .A STRONG LOW PRESSURE SYSTEM WILL MOVE FROM MINNEAPOLIS TONIGHT TO JAMES BAY ON MONDAY. THIS SYSTEM WILL DRAG A COLD FRONT THROUGH SOUTHEAST MICHIGAN AROUND SUNRISE MONDAY MORNING. THIS FRONT WILL USHER IN STRONG WINDS AND MUCH COLDER AIR OVER THE REGION THROUGH THE DAY ON MONDAY. MIZ047>049-053>055-060>063-068>070-075-076-082-083-150930- /O.NEW.KDTX.WI.Y.0007.081215T0900Z-081215T2100Z/ MIDLAND-BAY-HURON-SAGINAW-TUSCOLA-SANILAC-SHIAWASSEE-GENESEE- LAPEER-ST. CLAIR-LIVINGSTON-OAKLAND-MACOMB-WASHTENAW-WAYNE- LENAWEE-MONROE- INCLUDING THE CITIES OF...MIDLAND...BAY CITY...BAD AXE... SAGINAW...CARO...SANDUSKY...OWOSSO...FLINT...LAPEER... PORT HURON...HOWELL...PONTIAC...WARREN...ANN ARBOR...DETROIT... ADRIAN...MONROE 403 PM EST SUN DEC 14 2008 ...WIND ADVISORY IN EFFECT FROM 4 AM TO 4 PM EST MONDAY... THE NATIONAL WEATHER SERVICE IN DETROIT/PONTIAC HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 4 AM TO 4 PM EST MONDAY. A STRONG COLD FRONT WILL TURN THE WINDS TOWARD THE WEST BETWEEN 4 AM AND 8 AM OVER THE REGION. SUSTAINED WINDS WILL INCREASE INTO THE 20 TO 30 MPH RANGE WITH GUSTS NEAR 50 MPH...ESPECIALLY DURING THE DAYLIGHT HOURS OF MONDAY MORNING. THE WINDS WILL THEN GRADUALLY DIMINISH DURING THE AFTERNOON AND SUBSIDE TO LESS THAN 20 MPH AROUND SUNSET MONDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS WILL REACH 30 MPH AND GUSTS WILL REACH OR EXCEED 45 MPH. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. SECURE OBJECTS THAT COULD BE DAMAGED OR BLOWN ABOUT BY THE WINDS. && $$ BT
3 follow-up statements
000 WWUS73 KDTX 150929 NPWDTX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI 429 AM EST MON DEC 15 2008 ...VERY WINDY CONDITIONS TODAY... .A STRONG COLD FRONT WILL MOVE THROUGH SOUTHEAST MICHIGAN THIS MORNING. WESTERLY WINDS BEHIND THIS FRONT WILL INCREASE INTO THE 20 TO 30 MPH RANGE WITH GUSTS BETWEEN 40 AND 50 MPH. THE STRONG WIND GUSTS WILL DIMINISH THROUGH THE AFTERNOON. MIZ047>049-053>055-060>063-068>070-075-076-082-083-152100- /O.CON.KDTX.WI.Y.0007.000000T0000Z-081215T2100Z/ MIDLAND-BAY-HURON-SAGINAW-TUSCOLA-SANILAC-SHIAWASSEE-GENESEE- LAPEER-ST. CLAIR-LIVINGSTON-OAKLAND-MACOMB-WASHTENAW-WAYNE- LENAWEE-MONROE- INCLUDING THE CITIES OF...MIDLAND...BAY CITY...BAD AXE... SAGINAW...CARO...SANDUSKY...OWOSSO...FLINT...LAPEER... PORT HURON...HOWELL...PONTIAC...WARREN...ANN ARBOR...DETROIT... ADRIAN...MONROE 429 AM EST MON DEC 15 2008 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THIS AFTERNOON... A WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THIS AFTERNOON. A STRONG COLD FRONT WILL BRING A WIND SHIFT TOWARD THE WEST DURING THE MID MORNING HOURS. SUSTAINED WINDS WILL INCREASE DURING THIS TIME...REACHING THE 20 TO 30 MPH RANGE. THIS WILL LEAD TO GUSTS OF 40 TO 50 MPH...ESPECIALLY DURING THE MORNING HOURS. THE WINDS WILL THEN GRADUALLY DIMINISH DURING THE AFTERNOON AND SUBSIDE TO LESS THAN 20 MPH AROUND SUNSET THIS EVENING. IN ADDITION TO THE STRONG WINDS...TEMPERATURES WILL DROP RAPIDLY BEHIND THE COLD FRONT THIS MORNING...EVENTUALLY FALLING BELOW FREEZING. THE POTENTIAL EXISTS FOR SOME REFREEZING OF ANY MOISTURE LEFT BEHIND ON AREA ROADWAYS FROM THE EARLIER RAINFALL. THIS WILL CREATE A FEW ICY SPOTS...ESPECIALLY ON BRIDGES AND OVERPASSES... AND MOTORISTS ARE URGED TO USE CAUTION WHEN TRAVELING THROUGHOUT THE MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS WILL REACH 30 MPH AND GUSTS WILL REACH OR EXCEED 45 MPH. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. SECURE OBJECTS THAT COULD BE DAMAGED OR BLOWN ABOUT BY THE WINDS. && $$ MR
000 WWUS73 KDTX 151542 NPWDTX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI 1042 AM EST MON DEC 15 2008 ...VERY WINDY CONDITIONS TODAY... .STRONG GUSTY WINDS WILL CONTINUE BEHIND A POWERFUL COLD FRONT THAT PUSHED ACROSS SOUTHEAST MICHIGAN THIS MORNING. WESTERLY WINDS BETWEEN 20 AND 30 MPH WITH GUSTS TO 45 MPH ARE EXPECTED THROUGH MUCH OF THE AFTERNOON...BEFORE GRADUALLY DIMINISHING. MIZ047>049-053>055-060>063-068>070-075-076-082-083-152100- /O.CON.KDTX.WI.Y.0007.000000T0000Z-081215T2100Z/ MIDLAND-BAY-HURON-SAGINAW-TUSCOLA-SANILAC-SHIAWASSEE-GENESEE- LAPEER-ST. CLAIR-LIVINGSTON-OAKLAND-MACOMB-WASHTENAW-WAYNE- LENAWEE-MONROE- INCLUDING THE CITIES OF...MIDLAND...BAY CITY...BAD AXE... SAGINAW...CARO...SANDUSKY...OWOSSO...FLINT...LAPEER... PORT HURON...HOWELL...PONTIAC...WARREN...ANN ARBOR...DETROIT... ADRIAN...MONROE 1042 AM EST MON DEC 15 2008 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THIS AFTERNOON... A WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THIS AFTERNOON. STRONG AND GUSTY WEST WINDS BETWEEN 20 AND 30 MPH...WITH GUSTS TO 45 MPH...WILL CONTINUE THROUGH MUCH OF THE AFTERNOON. WINDS WILL GRADUALLY DIMINISH AND SUBSIDE TO LESS THAN 20 MPH BY SUNSET. IN ADDITION TO THE STRONG WINDS...COLDER AIR FILTERING INTO THE REGION HAS ALLOWED TEMPERATURES TO DROP BACK BELOW FREEZING. THIS WILL ALLOW FOR SOME FREEZING OF ANY MOISTURE LEFT BEHIND ON AREA ROADWAYS FROM RAINFALL THIS MORNING. THIS WILL LIKELY CREATE A FEW ICY SPOTS...ESPECIALLY ON BRIDGES AND OVERPASSES...AND MOTORISTS ARE URGED TO USE CAUTION WHEN TRAVELING THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS WILL REACH 30 MPH AND GUSTS WILL REACH OR EXCEED 45 MPH. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. SECURE OBJECTS THAT COULD BE DAMAGED OR BLOWN ABOUT BY THE WINDS. && $$ HLO
000 WWUS73 KDTX 151828 NPWDTX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI 128 PM EST MON DEC 15 2008 ...STRONG WINDS HAVE BEGUN TO SUBSIDE... .STRONG WEST WINDS BEHIND A POWERFUL ARCTIC COLD FRONT HAVE BEGUN TO SUBSIDE ACROSS SOUTHEAST MICHIGAN. WIND GUSTS FOR THE REMAINDER OF THE AFTERNOON ARE NOT EXPECTED TO EXCEED 40 MPH. THEREFORE...THE WIND ADVISORY HAS BEEN CANCELLED. MIZ047>049-053>055-060>063-068>070-075-076-082-083-151930- /O.CAN.KDTX.WI.Y.0007.000000T0000Z-081215T2100Z/ MIDLAND-BAY-HURON-SAGINAW-TUSCOLA-SANILAC-SHIAWASSEE-GENESEE- LAPEER-ST. CLAIR-LIVINGSTON-OAKLAND-MACOMB-WASHTENAW-WAYNE- LENAWEE-MONROE- INCLUDING THE CITIES OF...MIDLAND...BAY CITY...BAD AXE... SAGINAW...CARO...SANDUSKY...OWOSSO...FLINT...LAPEER... PORT HURON...HOWELL...PONTIAC...WARREN...ANN ARBOR...DETROIT... ADRIAN...MONROE 128 PM EST MON DEC 15 2008 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN DETROIT/PONTIAC HAS CANCELLED THE WIND ADVISORY. WESTERLY WINDS OF 20 TO 30 MPH WITH GUSTS TO 40 MPH WILL GRADUALLY SUBSIDE THROUGH THE REMAINDER OF THE AFTERNOON. WINDS ARE EXPECTED TO DIMINISH TO LESS THAN 20 MPH BY SUNSET. PRECAUTIONARY/PREPAREDNESS ACTIONS... && $$ HLO
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Detroit, MI wrote its last area forecast discussion before this wind advisory went out at Dec 14, 12:39 PM EST, 3 hours 24 minutes earlier.
Area forecast discussion, Dec 14, 12:39 PM EST, 3 hours 24 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
1239 PM EST SUN DEC 14 2008
.AVIATION...
A MOIST SOUTHWEST FLOW ENVIRONMENT IS FIRMLY ENTRENCHED ACROSS
SOUTHEAST MICHIGAN AS A STRONG LOW PRESSURE SYSTEM LIFTS NORTHWARD
ACROSS THE UPPER MIDWEST. NUMEROUS LIGHT RAIN SHOWERS HAVE
BLOSSOMED LATE THIS MORNING...MAINLY CLIPPING THE SOUTHERN TWO
THIRDS OF THE FORECAST AREA. AFTER THIS CURRENT ACTIVITY...THE
TAF SITES SHOULD WITNESS A RELATIVELY QUIET PERIOD LATE THIS
AFTERNOON/EARLY EVENING BEFORE A MORE WIDESPREAD COVERAGE AFFECTS
ALL OF SOUTHERN LOWER MICHIGAN OVERNIGHT. CEILINGS AND
VISIBILITIES ARE EXPECTED TO LOWER INTO A LOW END MVFR/IFR THIS
EVENING AS FULLY SATURATED CONDITIONS ALLOW FOR BR. WITH THIS
ISSUANCE HAVE TIMED THE PASSAGE OF A COLD FRONT FROM NORTH TO
SOUTH TOMORROW MORNING. EXPECT SUSTAINED SOUTHERLY WINDS TO
STEADILY INCREASE OVERNIGHT WITH THE APPROACHING FRONTAL
SYSTEM...WITH A QUICK VEERING TO THE WEST AFTER PASSAGE...GUSTS
TOMORROW MORNING INCREASING TO THE LOWER 30 KNTS.
&&
.PREV DISCUSSION...ISSUED 349 AM EST SUN DEC 14 2008
SHORT TERM...TODAY
THE MIX OF SNOW...SLEET...FREEZING RAIN AND RAIN WILL CHANGEOVER TO
ALL RAIN EARLY THIS MORNING AS 850 MB TEMPS WARM TO +3 TO +5 CELSIUS
WITH SURFACE TEMPERATURES WARMING INTO THE UPPER 30S. SHORTLY AFTER
THE CHANGEOVER...DRY AIR BETWEEN 400 AND 700 MB COUPLED WITH THE
LOSS OF FRONTOGENESIS CURRENTLY PRESENT BETWEEN 700 AND 850 MB WILL
LEAD TO A BREAK IN THE PRECIPITATION DURING THE AFTERNOON HOURS.
WITH THE DRY AIR AND LOSS OF FORCING...WILL KEEP THE PRECIP
CHANCES OUT OF THE LIKELY CATEGORY. HOWEVER ABUNDANT LOW LEVEL
MOISTURE MAY BE ABLE TO SQUEEZE OUT SOME LIGHT RAIN OR DRIZZLE
DESPITE THE LACK OF SUPPORT IN THE MIDDLE LEVELS SO WILL LEAVE
POPS IN THE CHANCY CATEGORY.
LONG TERM...TONIGHT THROUGH SATURDAY
LONGWAVE PATTERN WILL REMAIN VERY ACTIVE THROUGH NEXT WEEKEND...AS
UPPER RIDGING PARKED ACROSS THE SOUTHEAST CONUS AND MEAN TROUGHING
OUT WEST MAINTAIN A BROAD MID/UPPER LEVEL SOUTHWEST FLOW ACROSS
THE GREAT LAKES. PERSISTENT 120+ KNOT UPPER LEVEL JET WRAPPING
AROUND THE BASE OF THE TROUGH WILL COMBINE WITH SEVERAL STRONGER
SHORTWAVES EJECTING NORTHEAST TO BRING SEVERAL ROUNDS OF
PRECIPITATION AND KEEP TEMPERATURES ON A ROLLER COASTER RIDE.
FIRST VERY DYNAMIC SYSTEM CONTINUING TO ORGANIZE AS IT LIFTS INTO
THE CENTRAL PLAINS THIS MORNING. SFC LOW WILL QUICKLY TRANSLATE
NORTHEAST AND ACROSS LAKE SUPERIOR BY TONIGHT IN RESPONSE TO RAPID
UPSTREAM HEIGHT FALLS/STRONG LARGE SCALE ACCENT...SENDING A COLD
FRONT RAPIDLY EASTWARD INTO SOUTHERN MICHIGAN OVERNIGHT.
PRE-FRONTAL MOISTURE TRANSPORT/THETA-E ADVECTION WILL STRENGTHEN
WITHIN THE DEEP SOUTHWEST FLOW THROUGH THE EVENING...ALLOWING RAIN
TO EXPAND IN COVERAGE WITH TIME. BEST LARGE SCALE ACCENT WILL
ARRIVE AFTER 06Z AS SOUTHEAST MICHIGAN FALLS WITHIN FAVORABLE EXIT
REGION JET DYNAMICS AND INCREASING LOW LEVEL FRONTAL CONVERGENCE...
SUPPORTING CATEGORICAL POPS FOR THE OVERNIGHT HOURS. MAY EVEN SEE AN
EMBEDDED LIGHTNING STRIKE OR TWO ACROSS THE FAR SOUTH AS A NARROW
SLIVER OF ELEVATED INSTABILITY WORKS IN. IMPRESSIVE WIND FIELD
SUSTAINED BY A 50-70 KNOT LOW LEVEL JET WITH MAINTAIN GUSTS OF 25-30
KNOTS OVERNIGHT.
COLD FRONT WILL SWEEP EAST ACROSS THE AREA AROUND 12Z MONDAY
MORNING. LOW LEVEL WIND FIELD WILL PICK UP IN INTENSITY FOR A
PERIOD JUST AHEAD OF THE FRONT...PERHAPS AIDED BY ANY HEAVIER
SHOWERS MIXING DOWN THE STRONGER WINDS JUST OFF THE SURFACE.
POST-FRONTAL WESTERLY WINDS WILL REMAIN QUITE GUSTY ON MONDAY...WITH
SOUNDINGS SHOWING WINDS OF 40-45 KNOTS JUST BELOW A STRENGTHENING
INVERSION AROUND 900 MB. THIS COMBINED WITH A DECENT ISALLOBARIC
RESPONSE WILL LEAD TO A PERIOD WHERE GUSTS COME CLOSE TO ADVISORY
CRITERIA (45 MPH). HIGHS WILL OCCUR RIGHT AT 12Z MONDAY...BEFORE
PRONOUNCED COLD AIR ADVECTION SENDS TEMPERATURES ON A DOWNWARD
SPIRAL THROUGH THE DAY. DEEP MOISTURE STRIPS AWAY QUICKLY THROUGH
THE MORNING...JUST AS THERMAL PROFILES BECOME FAVORABLE FOR A
CHANGEOVER...LEAVING JUST A FEW RA/SN SHOWERS AND LITTLE IF ANY
ACCUMULATION THROUGH THE DAY.
AFTER A BRIEF PERIOD OF HIGH PRESSURE ALLOWS TEMPERATURES TO
PLUMMET MONDAY NIGHT (A FEW SINGLE DIGIT LOWS ASSUMING CLOUDS
CLEAR)...THE NEXT SHOT OF PRECIPITATION QUICKLY ARRIVES ON THE
DOORSTEP BY TUESDAY AFTERNOON/EVENING. THERMAL PROFILES SOLIDLY
SUPPORT ALL SNOW WITH THIS PRECIP SHIELD. STRONG LARGE SCALE
FORCING/FAVORABLE UPPER JET SUPPORT WITH MIXING RATIOS AROUND 3 G/KG
SUGGEST THERE IS POTENTIAL OF REALIZING A MODEL CONSENSUS QPF NEAR
2...LEADING TO SEVERAL INCHES OF ACCUMULATION TUESDAY NIGHT.
ANOTHER SYSTEM WILL APPROACH THE GREAT LAKES TOWARD THE END OF THE
WEEK...BUT A DEEPENING WARM LAYER WILL LIKELY CREATE MORE OF A MIXED
PRECIP SCENARIO.
MARINE...
A STRONG LOW PRESSURE SYSTEM WILL MOVE INTO THE WESTERN GREAT LAKES
TODAY...THEN DRAG A COLD FRONT THROUGH THE CENTRAL GREAT LAKES
TONIGHT AS THE LOW MOVES INTO SOUTHERN CANADA. HIGH PRESSURE WILL
THEN SLOWLY BUILD INTO THE WESTERN GREAT LAKES MONDAY NIGHT BEHIND
THE LOW. THIS LOW WILL BRING SOUTHERLY GALES TO LAKE HURON TODAY AND
TONIGHT...AS WESTERLY GALES PERSIST BEHIND THE FRONT INTO MONDAY.
GALE FORCE WINDS SHOULD SETTLE DOWN MONDAY NIGHT AS THE HIGH BUILDS
INTO THE REGION.
&&
.DTX WATCHES/WARNINGS/ADVISORIES...
MI...NONE.
LAKE HURON...
GALE WARNING...LHZ361-LHZ362-LHZ363-LHZ421-LHZ422-LHZ441-LHZ442-
LHZ443-LHZ462-LHZ463-LHZ464...UNTIL 7 PM MONDAY.
LAKE ST CLAIR...
GALE WARNING...UNTIL 7 PM MONDAY.
MI WATERS OF LAKE ERIE...
GALE WARNING...UNTIL 7 PM MONDAY.
&&
AVIATION.....CB
SHORT TERM...KURIMSKI
LONG TERM....MR
MARINE.......KURIMSKI
YOU CAN OBTAIN YOUR LATEST NATIONAL WEATHER SERVICE FORECASTS ONLINE
AT WWW.WEATHER.GOV/DETROIT (ALL LOWER CASE).Hazardous weather outlook, Dec 14, 4:17 AM EST, 11 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI 417 AM EST SUN DEC 14 2008 MIZ047>049-053>055-060>063-068>070-075-076-082-083-150930- MIDLAND-BAY-HURON-SAGINAW-TUSCOLA-SANILAC-SHIAWASSEE-GENESEE-LAPEER- ST. CLAIR-LIVINGSTON-OAKLAND-MACOMB-WASHTENAW-WAYNE-LENAWEE-MONROE- 417 AM EST SUN DEC 14 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST MICHIGAN. .DAY ONE...TODAY AND TONIGHT LIGHT SNOW AND SLEET MIXING WITH RAIN OVER AREAS ALONG AND NORTH OF I-69 WILL TRANSITION OVER TO JUST RAIN THROUGH THE MORNING HOURS. WARMER AIR MOVING ACROSS THE ENTIRE REGION WILL KEEP ANY ADDITIONAL PRECIPITATION AS RAIN THROUGH TONIGHT. STRONG WINDS WILL ACCOMPANY THE PASSAGE OF A COLD FRONT AROUND SUNRISE MONDAY MORNING. THE POTENTIAL WILL EXIST FOR WIND GUSTS TO APPROACH 40 TO 45 MPH DURING THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY WESTERLY WINDS WILL REMAIN GUSTY BEHIND THE COLD FRONT ON MONDAY... REACHING AS HIGH AS 40 TO 45 MPH. TEMPERATURES WILL TURN SHARPLY COLDER THROUGH THE DAY. ACCUMULATING SNOWFALL APPEARS LIKELY LATE TUESDAY THROUGH TUESDAY NIGHT AS A LOW PRESSURE SYSTEM TRACKS ACROSS THE OHIO VALLEY. SEVERAL INCHES OF ACCUMULATION WILL BE POSSIBLE DURING THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT. LCZ460-LEZ444-LHZ361>363-421-422-441>443-462>464-150930- LAKE ST. CLAIR- MICHIGAN WATERS OF LAKE ERIE FROM DETROIT RIVER TO NORTH CAPE MI- LAKE HURON FROM 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LT BEYOND 5 NM OFF SHORE- LAKE HURON FROM PRESQUE ISLE LIGHT TO STURGEON POINT MI BEYOND 5NM OFF SHORE- LAKE HURON FROM STURGEON POINT TO ALABASTER MI BEYOND 5NM OFF SHORE- OUTER SAGINAW BAY SW OF ALABASTER TO PORT AUSTIN MI TO INNER SAGINAW BAY-INNER SAGINAW BAY SW OF POINT AU GRES TO BAY PORT MI- PORT AUSTIN TO HARBOR BEACH MI-HARBOR BEACH TO PORT SANILAC MI- PORT SANILAC TO PORT HURON MI- LAKE HURON FROM PORT AUSTIN TO HARBOR BEACH BEYOND 5NM OFF SHORE- LAKE HURON FROM HARBOR BEACH TO PORT SANILAC BEYOND 5NM OFF SHORE- LAKE HURON FROM PORT SANILAC TO PORT HURON BEYOND 5NM OFF SHORE- 417 AM EST SUN DEC 14 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ERIE...LAKE HURON AND LAKE ST CLAIR. .DAY ONE...TODAY AND TONIGHT GALE WARNINGS ARE IN EFFECT FOR ALL MARINE AREAS. PLEASE REFER TO THE THE LATEST MARINE FORECASTS /GLFLH/ /GLFSC/ /NSHDTX/ AND /MWWDTX/ FOR DETAILS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY GALE WARNINGS ARE IN EFFECT THROUGH MONDAY FOR ALL MARINE AREAS. PLEASE REFER TO THE THE LATEST MARINE FORECASTS /GLFLH/ /GLFSC/ /NSHDTX/ AND /MWWDTX/ FOR DETAILS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT. MR YOU CAN OBTAIN YOUR LATEST NATIONAL WEATHER SERVICE FORECASTS ONLINE AT WWW.WEATHER.GOV/DETROIT (ALL LOWER CASE).
Nearby
Wind Advisories in Michigan, 2008Every wind advisory in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.